Journal of Numerical Analysis and Approximation Theory (Aug 2018)

\(L^p\)-approximation and generalized growth of generalized biaxially symmetric potentials on hyper sphere

  • Devendra Kumar

Journal volume & issue
Vol. 47, no. 1

Abstract

Read online

The generalized order of growth and generalized type of an entire function \(F^{\alpha,\beta}\) (generalized biaxisymmetric potentials) have been obtained in terms of the sequence \(E_n^p(F^{\alpha,\beta},\Sigma_r^{\alpha,\beta})\) of best real biaxially symmetric harmonic polynomial approximation on open hyper sphere \(\Sigma_r^{\alpha,\beta}\). Moreover, the results of McCoy [8] have been extended for the cases of fast growth as well as slow growth.

Keywords